# SDR C2XA08IA196

- Difficulty date: August 25, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH FLIGHT 2312 DURING POST FLIGHT INSPECTION THE GALLEY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MX R&R THE GALLEY EMERGENCY LIGHT BALLAST, OPS CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
